A General Theorem in the Theory of Asymptotic Expansions as Approximations to the Finite Sample Distributions of Econometric Estimators.
Year of publication: |
1977
|
---|---|
Authors: | Phillips, Peter C B |
Published in: |
Econometrica. - Econometric Society. - Vol. 45.1977, 6, p. 1517-34
|
Publisher: |
Econometric Society |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
The Exact Distribution of LIML: II.
Phillips, Peter C B, (1985)
-
Robust Tests of Forward Exchange Market Efficiency with Empirical Evidence from the 1920s.
Phillips, Peter C B, (1996)
-
A Primer on Unit Root Testing.
Phillips, Peter C B, (1998)
- More ...